# SDR HEEA079382

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,941 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Link
- Part number: PHI407112
- Condition: Loose
- Location: Pitch Control
- Component: Pitch Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HUB HAS PLAY IN A PITCH LINK.
